# SDR SWAA2025021892195

- Difficulty date: February 1, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,835 hours, 37,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING ESCAPE HATCH EMERGENCY LIGHT POWER SUPPLY BATTERY IS DEAD.<[01] REMOVED AND REPLACED R/H OVER WING ESCAPE HATCH EMERGENCY LIGHT POWER SUPPLY BATTERY IAW AMM 33-51-06 OPS CHECK GOOD;[02] CERTIFIED;[03] COMPLETE;[04] VERIFIED R&R AND OPS CHECK
